| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the patient was admitted for treatment after intracerebral hemorrhage.Lumbar puncture with external drainage of cerebrospinal fluid was planned.After implantation, cerebrospinal fluid leakage was observed from the outer wall of the lumbar cistern drainage catheter.The product was considered damaged and posed a significant risk of infection, so the implantation was discontinued.The surgery was completed successfully only after a brand-new back up product was used.The patient's status at the time of the report was alive-with injury, however, the injury refers to the cause of the patient's condition at admission, mainly hydrocephalusand not related to the reported device issue.